# SDR SCNA00075

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,438 hours, 24,556 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P223
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM MSP, THE AIRCRAFT WAS SLOW TO PRESSURIZE.  THE CREW CLOSED THE OUTFLOW VALVE, SOME HELP, ALL SWITCHES AND C/B''S NORMAL.  CABIN ALTITUDE WOULD NOT LEVEL OFF.  OUTFLOW VALVE INDICATION FULLY CLOSED.  THE CREW RETURNED TO POINT OF ORIGIN.  THE RIGHT FLOW CONTROL VALVE WAS FOUND TO BE INTERMITTANT.  REMOVED AND REPLACED RIGHT FLOW CONTROL VALVE.  OPERATIONAL CHECKS NORMAL.
